HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Bipolar Disorder (http://www.healthboards.com/boards/bipolar-disorder/)
-   -   Meds making me sick? (http://www.healthboards.com/boards/bipolar-disorder/890009-meds-making-me-sick.html)

nygirl68 02-18-2012 05:07 PM

Meds making me sick?
 
Quick question, i was dignosed bipolar in 2009, sice being on bipolar meds my hyperness is gone and i quit drinking. Ai am going on my third psychatrist seen him laswt week my first one i seen for three years. AI applied for SS in O(ct and was approved in dec. cuz since being put on meds i have become almost unfunctionalble, more depressed, gained seventy pounds increased anxiety. I was on about 5 meds now i am just on lamotringe and lexapro anyway.. now my problem is severe nauseau for past few months been to hospital 4 times and my primary they did blood test and catscans and xrays cant find anything. At this point I am thinking of cutting my meds startin tonight which is what my new psych, told me to do two weeks ago but I didnt do it I was scared. Now this psch I talked to for over and hour he did not have my medical charts but was questioning if I was bipolar. I did bakeract myself last year Im no where near sucidial. or have halluciations non of that stufff..So I am cuttin my meds startin tonight, then going off to see what happens, Husban actually sugessted me to do this cuz he knows since I been on meds I been doing nothing anymore no intrest in anything nomoire just numb..what do you guys think> I have an appt wiht my new pshc tuesday. And I just started seeing a therapist last week, for I think thats what I really need. Is it possible to take bipolar meds and feel worse> Does that mean your not bi-polar..I have been on everymed possible and they all make me a zombie, and more depressed.

nygirl68 02-26-2012 07:20 AM

Re: Meds making me sick?
 
any info on this i just spent 4 days in the hops and they didnt find a damn thing wrong with me..

dismama 02-27-2012 12:23 PM

Re: Meds making me sick?
 
the meds you are on can make you gain weight and lamotigine has caused my anxiety to get worse recently. so it isn't unusual to have those side effects. that doesn't mean that you aren't bipolar. the majority of the time i am in a depressive state and feel horrible. it just takes a combo of the right meds to feel better. make sure the reduction of the lamotigine is slow because coming off of it can make the anxiety worse.

nygirl68 03-07-2012 04:53 PM

Re: Meds making me sick?
 
Well I was just put on Seroqelxr I started out on 50mg now I am on 100mg...I am weaning off Lexapro and I feel very aggiatated, its horrible. I am also on 200mg of the lamotringe..I want to go off the lamotringe to, and just stay with the seroqel evn though its making me tired, i am gonna go back on the 50..maybe the lamotrigne is making me worse. Thats a idea.


All times are GMT -7. The time now is 08:11 PM.